On blow-up phenomena for the weakly dissipative Camassa-Holm equation


Novruzov E.

JOURNAL OF ENGINEERING MATHEMATICS, vol.77, no.1, pp.187-195, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1007/s10665-012-9544-2
  • Title of Journal : JOURNAL OF ENGINEERING MATHEMATICS
  • Page Numbers: pp.187-195

Abstract

We study the Cauchy problem for the weakly dissipative Camassa-Holm equation: